# SDR ASAA0080632

- Difficulty date: October 3, 2000
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Part number: 591214173
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING SCHEDULED C-CHECK, A CRACK FOUND IN THE LEFT HORIZONTAL LEG OF THE LEFT DORSAL FIN ATTACH ANGLE AT STATION 1485.  REPAIRED PER EA 5530-01065.  (M)
